Advanced Search
MyIDEAS: Login

Two extensions for fitting discrete time term structure models with normally distributed factors

Contents:

Author Info

  • Senay Ağca
  • Don Chance
Registered author(s):

    Abstract

    This paper provides extensions to procedures for the implementation of two well-known term structure models. In the first part, a misleading implication given in two textbooks concerning the ability to fit a Ho-Lee type term structure tree through trial and error is corrected, and it is shown that the tree can be fitted precisely with a simple and easily programmable formula. In the second part, a previously published result that obtains the drift for a single-factor discrete time Heath-Jarrow-Morton model is extended to a multi-factor world. In both cases numerical examples are provided.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.tandfonline.com/doi/abs/10.1080/1350486042000228717
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Taylor & Francis Journals in its journal Applied Mathematical Finance.

    Volume (Year): 11 (2004)
    Issue (Month): 3 ()
    Pages: 187-205

    as in new window
    Handle: RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205

    Contact details of provider:
    Web page: http://www.tandfonline.com/RAMF20

    Order Information:
    Web: http://www.tandfonline.com/pricing/journal/RAMF20

    Related research

    Keywords: term structure; Ho-Lee model; Heath-Jarrow-Morton model;

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:taf:apmtfi:v:11:y:2004:i:3:p:187-205. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Michael McNulty).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.